# SDR QXEA00002277

- Difficulty date: August 15, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,964 hours, 6,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD CEILING EMERGENCY LIGHT IS INOP.  MAINTENANCE RECONNECTED THE CANNON PLUG FOR THE LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
